# SDR DALA2025121609168

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 88,886 hours, 21,824 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CHORD OF THE FRAME IS BENT & DAMAGED AT STA.1480 , S26 - 27L.   REPAIRED BS 1480 FRAME BETWEEN S26-27L PER ERA 630812-14AD. (1352785)
